# SDR ASOA2013102909270

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,528 hours, 31,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stiff
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDLE IS DIFFICULT TO OPEN FROM OUTSIDE.  IT IS ALSO DIFFICULT TO STOW THE HANDLE INSIDE AT TIMES.  DID FIT AND CLEARANCE CHECK OF DOOR HANDLE, OPS CHECK GOOD IAW AMM 52-11-03.
